Dieter Rautenbach
Dieter Rautenbach
Ulm University
Nenhum e-mail foi confirmado
Citado por
Citado por
Wiener index versus maximum degree in trees
M Fischermann, A Hoffmann, D Rautenbach, L Székely, L Volkmann
Discrete Applied Mathematics 122 (1-3), 127-137, 2002
Irreversible conversion of graphs
CC Centeno, MC Dourado, LD Penso, D Rautenbach, JL Szwarcfiter
Theoretical Computer Science 412 (29), 3693-3700, 2011
A generalization of Dijkstra's shortest path algorithm with applications to VLSI routing
S Peyer, D Rautenbach, J Vygen
Journal of Discrete Algorithms 7 (4), 377-390, 2009
On the Randić index
C Delorme, O Favaron, D Rautenbach
Discrete Mathematics 257 (1), 29-38, 2002
On the band-, tree-, and clique-width of graphs with bounded vertex degree
V Lozin, D Rautenbach
SIAM Journal on Discrete Mathematics 18 (1), 195-206, 2004
Extremal chemical trees
M Fischermann, I Gutman, A Hoffmann, D Rautenbach, D Vidovića, ...
Zeitschrift für Naturforschung A 57 (1-2), 49-51, 2002
Some remarks on the geodetic number of a graph
MC Dourado, F Protti, D Rautenbach, JL Szwarcfiter
Discrete Mathematics 310 (4), 832-837, 2010
Some results on graphs without long induced paths
V Lozin, D Rautenbach
Information Processing Letters 88 (4), 167-171, 2003
On a conjecture about edge irregular total labelings
S Brandt, J Miškuf, D Rautenbach
Journal of Graph Theory 57 (4), 333-343, 2008
On the hull number of triangle-free graphs
MC Dourado, F Protti, D Rautenbach, JL Szwarcfiter
SIAM Journal on Discrete Mathematics 23 (4), 2163-2172, 2010
New bounds on the k-domination number and the k-tuple domination number
D Rautenbach, L Volkmann
Applied mathematics letters 20 (1), 98-102, 2007
On the Carathéodory number for the convexity of paths of order three
RM Barbosa, EMM Coelho, MC Dourado, D Rautenbach, JL Szwarcfiter
SIAM Journal on Discrete Mathematics 26 (3), 929-939, 2012
Fundamental limits on the anonymity provided by the mix technique
D Kesdogan, D Agrawal, V Pham, D Rautenbach
2006 IEEE Symposium on Security and Privacy (S&P'06), 14 pp.-99, 2006
On the irregularity of bipartite graphs
MA Henning, D Rautenbach
Discrete Mathematics 307 (11-12), 1467-1472, 2007
Efficient dominating and edge dominating sets for graphs and hypergraphs
A Brandstädt, A Leitert, D Rautenbach
International Symposium on Algorithms and Computation, 267-277, 2012
The Erdős–Pósa property for odd cycles in highly connected graphs
D Rautenbach, B Reed
Combinatorica 21 (2), 267-278, 2001
Convex partitions of graphs induced by paths of order three
CC Centeno, S Dantas, MC Dourado, D Rautenbach, JL Szwarcfiter
Discrete Mathematics and Theoretical Computer Science 12 (5), 175-184, 2010
Remarks about disjoint dominating sets
MA Henning, C Löwenstein, D Rautenbach
Discrete Mathematics 309 (23-24), 6451-6458, 2009
BonnTools: Mathematical innovation for layout and timing closure of systems on a chip
B Korte, D Rautenbach, J Vygen
Proceedings of the IEEE 95 (3), 555-572, 2007
Extremal values and bounds for the zero forcing number
M Gentner, LD Penso, D Rautenbach, US Souza
Discrete applied mathematics 214, 196-200, 2016
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20